MathSciNet Relay Station
MathSciNet bibliographic data
MR2457394 (2010c:47069) 47B35 (32A36 46E22 47B32)
Engliš, Miroslav Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1173–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement